Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 128, NWS St. Louis, MO

October 3, 2014Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Oct 3, 2014, 10:59 AM CDT for Marion County, Missouri. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
Oct 3, 2014, 10:59 AM CDT (15:59 UTC)
Expired
Oct 4, 2014, 8:30 PM CDT
In force
34 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 156 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fabius River near Taylor (TAYM7). The gauge peaked at 9.82 ft at Oct 3, 2014, 9:00 PM CDT.

actionminormoderate5101510/0310/0410/0510/06
Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05500000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

809 
WGUS43 KLSX 031559
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1059 AM CDT FRI OCT 3 2014

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 

  

             The South Fabius River near

                ...Taylor


.This Flood Warning is a result of the most recent heavy rainfall event.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-041559-
/O.NEW.KLSX.FL.W.0128.141003T1559Z-141005T0130Z/
/TAYM7.1.ER.141003T1307Z.141003T1800Z.141004T0130Z.NO/
1059 AM CDT FRI OCT 3 2014

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the South Fabius River near Taylor.
* At 10:30 AM Friday the stage was 9.6 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast: The river to near 9.7 feet by this afternoon
  and then begin to fall below flood stage this evening.
* Impact:  At 10.2 feet...The river begins flooding the right bank 
  just downstream of the County Road 319 bridge at the gage.
* Impact:  At 10.1 feet...Marion County Road 310 begins flooding just 
  west of the east end of the road, the intersection with County Road 365.
* Impact:  At 9.5 feet...Flood Stage.  Minor flooding begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/04  10/05  10/06  10/07  10/08

South Fabius River
  Taylor           9.5    9.65       8.9    6.0    3.2    2.1    1.9


&&


LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       



$$
5 follow-up statements
719 
WGUS83 KLSX 031615
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 AM CDT FRI OCT 3 2014

...The flood warning continues for the following rivers in Missouri...
 
  

             The Cuivre River near
                ...Troy
                ...Old

  
             The Middle Fabius River near
                ...Ewing affecting Lewis County 

  
             The North River at
                ...Palmyra

      
             The Mid Fork Salt River near
                ...Holliday
 

             The South Fabius River near
                ...Taylor affecting Marion County 


.This Flood Warning is a result of the most recent heavy rainfall event.
.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-041615-
/O.EXT.KLSX.FL.W.0120.000000T0000Z-141005T1053Z/
/TRYM7.2.ER.141002T1245Z.141003T0845Z.141004T1053Z.NO/
1115 AM CDT FRI OCT 3 2014

The Flood Warning continues for
  the Cuivre River near Troy.
* At 10:30 AM Friday the stage was 25.4 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast: The river will fall to below flood stage by tomorrow.
* Impact:  At 24.8 feet...Near this height...Second Street in Moscow 
  Mills begins flooding near the Byrd Street intersection.
* Impact:  At 23.5 feet...Near this height, State Highway H near the 
  West Fork Cuivre River bridge will be closed due to flooding.
* Impact:  At 23.2 feet...Gravens Road begins flooding north of Hwy C.
* Impact:  At 23.1 feet...Water begins covering Frenchman Bluff Road 
  (County Road 658) just west of the Cuivre River bridge.
* Impact:  At 23.0 feet...Considerable agricultural land is flooded 
  between Troy and Moscow Mills.
* Impact:  At 22.0 feet...Right bank overflows.
* Impact:  At 21.0 feet...Left bank overflows.  Minor flooding begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/04  10/05  10/06  10/07  10/08

Cuivre River
  Troy            21.0   25.36      20.5   10.4    7.5    6.9    6.7


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

MOC113-041614-
/O.EXT.KLSX.FL.W.0121.141003T2024Z-141006T0800Z/
/OMNM7.1.ER.141003T2024Z.141004T0600Z.141004T2000Z.NO/
1115 AM CDT FRI OCT 3 2014

The Flood Warning continues for
  the Cuivre River at Old Monroe.
* the lastest stage was estimated at 22.3
* Flood stage is 24.0 feet.
* Forecast: The river will rise to near 24.9 feet after midnight tomorrow.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.
* Impact:  At 24.0 feet...Initial flooding upstream.
* Impact:  At 23.5 feet...Minor agricultural land begins to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/04  10/05  10/06  10/07  10/08

Cuivre River
  Old Monroe      24.0   E22.3      24.9   21.0   16.4   14.9   14.6


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$

MOC127-041614-
/O.EXT.KLSX.FL.W.0119.000000T0000Z-141005T0752Z/
/PALM7.2.ER.141003T0253Z.141003T1800Z.141004T0752Z.NO/
1115 AM CDT FRI OCT 3 2014

The Flood Warning continues for
  the North River at Palmyra.
* At 10:30 AM Friday the stage was 16.5 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast: The river will rise to near 16.7 feet by this afternoon
  and then begin to fall below flood stage after midnight tomorrow.
* Impact:  At 17.1 feet...Agricultural land along the left bank begins
  flooding near the gage.
* Impact:  At 16.0 feet...Left bank begins to flood near the gage.
* Impact:  At 14.0 feet...Marion County Rd 341 north of Palmyra 
  inundated. Significant agricultural land flooding...right bank.
* Impact:  At 13.5 feet...Co Rd 333, east of Palmyra, begins to flood.
* Impact:  At 13.0 feet...FLOOD STAGE.  Minor flooding begins.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/04  10/05  10/06  10/07  10/08

North River
  Palmyra         13.0   16.51      11.9    6.9    5.3    4.9    4.8


&&


LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170




$$

MOC111-041614-
/O.EXT.KLSX.FL.W.0126.000000T0000Z-141006T1630Z/
/EWMM7.1.ER.141003T0949Z.141004T0000Z.141005T1630Z.NO/
1115 AM CDT FRI OCT 3 2014

The Flood Warning continues for
  the Middle Fabius River near Ewing.
* At 10:30 AM Friday the stage was 13.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 14.2 feet by this evening
  and then begin to fall below flood stage late Sunday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/04  10/05  10/06  10/07  10/08

Middle Fabius River
  Ewing           12.0   13.63      14.1   12.6    8.9    5.8    4.7


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$

MOC127-041614-
/O.CON.KLSX.FL.W.0128.000000T0000Z-141005T0130Z/
/TAYM7.1.ER.141003T1307Z.141003T1800Z.141004T0130Z.NO/
1115 AM CDT FRI OCT 3 2014

The Flood Warning continues for
  the South Fabius River near Taylor.
* At 10:30 AM Friday the stage was 9.6 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast: The river will begin to fall below flood stage this evening.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/04  10/05  10/06  10/07  10/08

South Fabius River
  Taylor           9.5    9.65       8.9    6.0    3.2    2.1    1.9


&&


LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       



$$

MOC137-041614-
/O.EXT.KLSX.FL.W.0124.000000T0000Z-141004T2200Z/
/PMZM7.1.ER.141003T0333Z.141003T0915Z.141003T2000Z.UU/
1115 AM CDT FRI OCT 3 2014

The Flood Warning continues for
  the Mid Fork Salt River near Holliday.
* At 10:30 AM Friday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river will begin to fall below flood stage later today.
* Impact:  At 17.5 feet...Water exits the right bank downstream of the
  State Highway A bridge.
* Impact:  At 14.7 feet...Water begins leaving the banks at the State 
  Highway A bridge north of Holliday.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/04  10/05  10/06  10/07  10/08

Salt River
  Holliday        17.0   17.24      14.9    9.1    6.1    4.9    4.5


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
472 
WGUS83 KLSX 031847
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
147 PM CDT FRI OCT 3 2014

...The flood warning continues for the following rivers in 
Missouri...
 
  Cuivre River at Old Monroe affecting Lincoln County 

  Middle Fabius River near Ewing affecting Lewis County 

  South Fabius River near Taylor affecting Marion County 

  North River at Palmyra affecting Marion County 

...The flood warning continues for the following rivers in Missouri..
  Cuivre River near Troy affecting Lincoln County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-041847-
/O.CON.KLSX.FL.W.0120.000000T0000Z-141005T1053Z/
/TRYM7.2.ER.141002T1245Z.141003T0845Z.141004T1053Z.NO/
147 PM CDT FRI OCT 3 2014

The Flood Warning continues for
  the Cuivre River near Troy
* until late Saturday night.
* At  1:30 PM Friday the stage was 25.2 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue to fall to below flood stage by 
  early tomorrow.
* Impact:  At 25.0 feet...Moderate flooding begins...significant 
  agricultural land is inundated.
* Impact:  At 24.8 feet...Near this height...Second Street in Moscow 
  Mills begins flooding near the Byrd Street intersection.
* Impact:  At 23.5 feet...Near this height, State Highway H near the 
  West Fork Cuivre River bridge will be closed due to flooding.
* Impact:  At 23.2 feet...Gravens Road begins flooding north of 
  Highway C.
* Impact:  At 23.1 feet...Water begins covering Frenchman Bluff Road 
  (County Road 658) just west of the Cuivre River bridge.
* Impact:  At 23.0 feet...Considerable agricultural land is flooded 
  between Troy and Moscow Mills.
* Impact:  At 22.0 feet...Right bank overflows.
* Impact:  At 21.0 feet...Flood Stage.  Left bank overflows.  Minor 
  flooding begins.
* Impact:  At 18.0 feet...From Highway 61 east to Frenchmans Bluff...
  low lying agricultural land is inundated.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/04  10/05  10/06  10/07  10/08

Cuivre River
  Troy            21.0   25.19      20.5   10.5    7.5    6.9    6.7


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

MOC113-041847-
/O.EXT.KLSX.FL.W.0121.000000T0000Z-141006T0712Z/
/OMNM7.1.ER.000000T0000Z.141004T0600Z.141004T1912Z.NO/
147 PM CDT FRI OCT 3 2014

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until late Sunday night.
* Flood stage is 24.0 feet.
* Forecast:  The river is forecast to have a maximum value of 24.9 
  feet after midnight tomorrow.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.
* Impact:  At 24.0 feet...Initial flooding upstream.
* Impact:  At 23.5 feet...Minor agricultural land begins to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/04  10/05  10/06  10/07  10/08

Cuivre River
  Old Monroe      24.0              24.8   20.7   16.1   14.9   14.6


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$

MOC127-041847-
/O.EXT.KLSX.FL.W.0119.000000T0000Z-141005T1200Z/
/PALM7.2.ER.141003T0253Z.141003T1545Z.141004T1200Z.NO/
147 PM CDT FRI OCT 3 2014

The Flood Warning continues for
  the North River at Palmyra
* until Sunday morning.
* At  1:30 PM Friday the stage was 16.3 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast:  The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact:  At 16.0 feet...Left bank begins to flood near the gage.
* Impact:  At 14.0 feet...Marion County Rd 341 north of Palmyra 
  inundated. Significant agricultural land flooding...right bank.
* Impact:  At 13.5 feet...County Road 333, east of Palmyra, begins to 
  flood.
* Impact:  At 13.0 feet...FLOOD STAGE.  Minor flooding begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/04  10/05  10/06  10/07  10/08

North River
  Palmyra         13.0   16.33      13.0    7.2    5.3    4.9    4.8


&&


LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170




$$

MOC111-041847-
/O.EXT.KLSX.FL.W.0126.000000T0000Z-141005T1434Z/
/EWMM7.1.ER.141003T0949Z.141003T1415Z.141004T1434Z.NO/
147 PM CDT FRI OCT 3 2014

The Flood Warning continues for
  the Middle Fabius River near Ewing
* until Sunday morning.
* At  1:30 PM Friday the stage was 12.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue rising to near  feet by this 
  evening. The river will fall below flood stage tomorrow late 
  morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/04  10/05  10/06  10/07  10/08

Middle Fabius River
  Ewing           12.0   12.75      12.3    9.3    6.5    5.3    4.5


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$

MOC127-041846-
/O.EXT.KLSX.FL.W.0128.000000T0000Z-141005T0300Z/
/TAYM7.1.ER.141003T1307Z.141003T1830Z.141004T0300Z.NO/
147 PM CDT FRI OCT 3 2014

The Flood Warning continues for
  the South Fabius River near Taylor
* until Saturday evening.
* At  1:30 PM Friday the stage was 9.7 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue to fall to below flood stage by 
  tonight.
* Impact:  At 10.2 feet...The river begins flooding the right bank 
  just downstream of the County Road 319 bridge at the gage.
* Impact:  At 10.1 feet...Marion County Road 310 begins flooding just 
  west of the east end of the road, the intersection with County Road
  365.
* Impact:  At 9.5 feet...Flood Stage.  Minor flooding begins.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/04  10/05  10/06  10/07  10/08

South Fabius River
  Taylor           9.5    9.73       8.9    6.2    3.2    2.2    1.9


&&


LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       



$$
960 
WGUS83 KLSX 032142
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
442 PM CDT FRI OCT 3 2014

...The flood warning continues for the following rivers in 
Missouri...
 
       South Fabius River
 
             near Taylor  

.This Flood Warning is a result of 3 to 6 inches of rain since 
Wednesday afternoon and little additional rainfall forecast
in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-042142-
/O.EXT.KLSX.FL.W.0128.000000T0000Z-141005T0700Z/
/TAYM7.1.ER.141003T1307Z.141004T0000Z.141004T0700Z.NO/
442 PM CDT FRI OCT 3 2014

The Flood Warning continues for
  the South Fabius River near Taylor
* until late Saturday night.
* At 3:30 PM Friday the stage was 9.7 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river is forecast to crest near 9.8 feet by early
  this evening. The river will fall below flood stage after midnight 
  tonight.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/04  10/05  10/06  10/07  10/08

South Fabius River
  Taylor           9.5    9.74       9.0    5.6    2.7    2.1    1.9


&&


LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       



$$
666 
WGUS83 KLSX 040140
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
840 PM CDT FRI OCT 3 2014

...The flood warning continues for the following rivers in 
Missouri...
 
       South Fabius River near 

             ...Taylor 

.This Flood Warning is a result of 3 to 6 inches of rain since 
Wednesday afternoon and no additional rainfall forecast
in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-050140-
/O.EXT.KLSX.FL.W.0128.000000T0000Z-141005T1232Z/
/TAYM7.1.ER.141003T1307Z.141004T0600Z.141004T1232Z.NO/
840 PM CDT FRI OCT 3 2014

The Flood Warning continues for
  the South Fabius River near Taylor
* until Sunday morning.
* At 7:30 PM Friday the stage was 9.8 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river is forecast to crest near 9.9 feet after
  midnight tonight. The river will then fall below flood stage early
  on Saturday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/04  10/05  10/06  10/07  10/08

South Fabius River
  Taylor           9.5    9.80       9.6    5.6    2.7    2.0    1.9


&&


LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       



$$
199 
WGUS83 KLSX 041447
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
947 AM CDT SAT OCT 4 2014

...The flood warning is cancelled for the following rivers in Missouri...
 
  
          Cuivre River near
                ...Troy

          North Fabius River near
                ...Ewing

          South Fabius River near
                ...Taylor


.THE FLOOD WARNINGS ARE CANELLED!


PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas. The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.


&&

MOC113-041517-
/O.CAN.KLSX.FL.W.0120.000000T0000Z-141005T1055Z/
/TRYM7.2.ER.141002T1245Z.141003T0845Z.141004T0629Z.NO/
947 AM CDT SAT OCT 4 2014

The Flood Warning is cancelled for
  the Cuivre River near Troy.
* At 9 AM Saturday the stage was 15.0 feet.
* Flood stage is 21.0 feet.
* The River fell below flood stage at 1:29 AM Saturday.
* Forecast: The river will continue to fall.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/05  10/06  10/07  10/08  10/09

Cuivre River
  Troy            21.0   15.03      10.5    7.5    6.9    6.7    6.6


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

MOC111-041517-
/O.CAN.KLSX.FL.W.0130.000000T0000Z-141005T1845Z/
/EWNM7.1.ER.141003T2103Z.141004T0245Z.141004T0925Z.NO/
947 AM CDT SAT OCT 4 2014

The Flood Warning is cancelled for
  the North Fabius River near Ewing.
* At 8:30 AM Saturday the stage was 9.6 feet.
* Flood stage is 11.0 feet.
* The River fell below flood stage at 4:25 AM Saturday.
* Forecast: The river will continue to fall.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/05  10/06  10/07  10/08  10/09

North Fabius River
  Ewing           11.0    9.64       7.8    6.2    4.5    3.6    3.3


&&


LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154




$$

MOC127-041517-
/O.CAN.KLSX.FL.W.0128.000000T0000Z-141005T1232Z/
/TAYM7.1.ER.141003T1307Z.141004T0215Z.141004T0437Z.NO/
947 AM CDT SAT OCT 4 2014

The Flood Warning is cancelled for
  the South Fabius River near Taylor.
* At 8:45 AM Saturday the stage was 8.1 feet.
* Flood stage is 9.5 feet.
* The River fell below flood stage at 11:37 PM Friday.
* Forecast: The river will continue to fall.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/05  10/06  10/07  10/08  10/09

South Fabius River
  Taylor           9.5    8.10       5.5    3.2    2.1    1.9    1.8


&&


LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 3, 10:29 AM CDT, 30 minutes earlier.

Area forecast discussion, Oct 3, 10:29 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 AM CDT Fri Oct 3 2014

.UPDATE:
Issued at 1025 AM CDT Fri Oct 3 2014

A strong secondary shortwave is in the process of deepening out
the upper level TROF over the Midwest. Although more moisture
starved than its predecessor yesterday, it has nevertheless been a
good cool-season example of how strong forcing can overcome lack
of moisture with radar returns in MO showing a solid band of quick
hitting SHRA. This shortwave pcpn should be further enhanced
diurnally this afternoon with the heating of the day with
introduction of some thunder as well. Main forecast change here is
boosting PoPs to likely most areas with a period of showers that
will give most areas a hundredth or two of rainfall. The pcpn
associated with this should be gone by nightfall as it moves off
to the east.

Otherwise, clouds will prevail for much of the day as strong lo
level CAA builds in. The end result will be falling temps
throughout the day after morning max temps, with nightfall
readings expected to be in the upper 40s and low 50s.

Strong gusty NW winds will also prevail today with gusts as high
as 35 mph expected...but below advisory levels.

TES

&&

.SHORT TERM:  (Through Late This Afternoon)
Issued at 321 AM CDT Fri Oct 3 2014

What a difference 24 hours makes. The region is in store for a
blustry fall day - the first so far this season with temperatures
some 15-20 degrees below average. The initial cold front associated
with the synoptic cyclone over the northern Great Lakes is about to
come through St. Louis. It should be located across the far eastern
fringe of the CWA at 12z, and most of the remaining initial rainfall
should be to the east as well. Northwest winds gusting from 30-35
mph will aid in strong cold advection today in the wake of the front
and this will increase this afternoon as a secondary vort max digs
across the area in strong cyclonic flow aloft. This vort max is
already producing measurable rainfall across portions of Nebraska,
and the large scale lift is forecast to increase as it drives across
the area this afternoon. Virtually all of the hi res models show
rain/scattered showers. There could even be a few rumbles of thunder
across far east central and southeast MO into southwest IL where
cold air aloft/steep lapse rates will contribute to some weak CAPE.

Glass

.LONG TERM:  (Tonight through Thursday)
Issued at 321 AM CDT Fri Oct 3 2014

Chilly temperatures tonight with lows across the area in the 30s.
All indications are that they should remain above freezing but will
need to keep an eye on north central MO. Another good thing is
that the westerly surface winds are progged to remain around 7-10
kts which is not favorable for frost development. We remain under
the influence of the deep upper trof and cyclonic flow on Saturday
with another chilly day and well below average temperatures. Mean
heights aloft then gradually rise Sunday through the upcoming week
with a much flatter flow aloft and greater heights by the later
half of the week. This should result in an overall moderating
temperature trend. Problematic is Mon-Wed there will be a series
of disturbances in the cyclonic flow aloft. At this time, one of
these could bring spotty showers on Monday.

Glass

&&

.AVIATION:  (For the 12z TAFs through 12z Saturday Morning)
Issued at 552 AM CDT Fri Oct 3 2014

First wave of post-frontal IFR ceilings will clear KCPS and KSTL
by around TAF issuance time this morning, then additional high-end
MVFR ceilings will move back in at all TAF sites by late this
morning. Ceilings will gradually lift to VFR this afternoon.
Scattered light showers are possible this afternoon, however
visibilities should remain VFR. Clouds will clear around 00z
tonight as drier airmass moves in. Winds will be a concern today,
with NW winds gusting to 25 knots at times. Gusty winds will
subside by sunset.

Specifics for KSTL: IFR ceilings and drizzle will be exiting KSTL
TAF site by around 12Z this morning, however another disturbance
moving in later today will bring another round of high-end MVFR or
low end VFR ceilings this afternoon. A few light showers are also
possible. Northwest winds will be gusty today to near 25 knots,
but will subside by sunset. Skies will also clear around 00z.
Expect west to northwest winds to once again pick up Saturday
afternoon and may gust to near 20 knots.

Browning

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Oct 3, 4:13 AM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
413 AM CDT FRI OCT 3 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-040915-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
413 AM CDT FRI OCT 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS PARTS OF
EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. A FEW
OF THE STRONGEST STORMS COULD PRODUCE SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GLASS

In the hours before

Local storm report, Oct 3, 8:40 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 AM CDT FRI OCT 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 AM     HEAVY RAIN       1 S MEDORA              39.16N  90.14W
10/03/2014  M7.02 INCH       MACOUPIN           IL   TRAINED SPOTTER

            STORM TOTAL

&&

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 10:35 PM CDTRiver Flood WarningLSXMonroe31 hr
Oct 2, 11:03 PM CDTAreal Flood WarningLSXLincoln10 hr
Oct 3, 5:23 AM CDTRiver Flood WarningLSXMarion26 hr
Oct 3, 5:27 AM CDTRiver Flood WarningLSXLewis38 hr
Oct 3, 11:54 AM CDTRiver Flood WarningLSXCole26 hr
Oct 3, 4:22 PM CDTRiver Flood WarningLSXLewis46 hr

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.